# SDR IXXA20230116003

- Difficulty date: January 12, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N257AZ
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 81,623 hours, 14,012 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C11390
- Condition: Faulted
- Location: Apu Battery
- Stage of operation: EX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

PRE-DEPARTURE CREW REPORTED MAIN CARGO FIRE INDICATION WITH SMOKE SMELL. POSITIONS 8 A AND B GREEN LIGHTS ANNUNCIATED. 8A TURNED AMBER, 8B EXTINGUISHED. EMERGENCY DECLARED AND AIRCRAFT GROUNDED. TO FACILITATE MAINTENANCE, CARGO FREIGHT UNLOADED. FAULT ISOLATED TO APU BATTERY AND APU BATTERY CHARGER. REMOVED AND REPLACED APU BATTERY AND CHARGER IAW B767 AMM 24-31-04/05. OPERATIONAL CHECK GOOD. GENERAL VISUAL INSPECTION OF APU BATTERY AND CHARGER WIRING SATISFACTORY IAW SWPM 20-10-06.
